Advanced search
1 file | 462.08 KB

On a class of non-linear delay distributed order fractional diffusion equations

Author
Organization
Keywords
Convergence, Difference scheme, Distributed order fractional partial differential equations, Delay partial, differential equations, Stability, Discrete energy method

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 462.08 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Pimenov, Vladimir G, Ahmed S. Hendy, and Rob De Staelen. 2017. “On a Class of Non-linear Delay Distributed Order Fractional Diffusion Equations.” Journal of Computational and Applied Mathematics 318: 433–443.
APA
Pimenov, V. G., Hendy, A. S., & De Staelen, R. (2017). On a class of non-linear delay distributed order fractional diffusion equations. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 318, 433–443.
Vancouver
1.
Pimenov VG, Hendy AS, De Staelen R. On a class of non-linear delay distributed order fractional diffusion equations. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. 2017;318:433–43.
MLA
Pimenov, Vladimir G, Ahmed S. Hendy, and Rob De Staelen. “On a Class of Non-linear Delay Distributed Order Fractional Diffusion Equations.” JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 318 (2017): 433–443. Print.
@article{7090679,
  author       = {Pimenov, Vladimir G and Hendy, Ahmed S. and De Staelen, Rob},
  issn         = {0377-0427},
  journal      = {JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS},
  keyword      = {Convergence,Difference scheme,Distributed order fractional partial differential equations,Delay partial,differential equations,Stability,Discrete energy method},
  language     = {eng},
  pages        = {433--443},
  title        = {On a class of non-linear delay distributed order fractional diffusion equations},
  url          = {http://dx.doi.org/10.1016/j.cam.2016.02.039},
  volume       = {318},
  year         = {2017},
}

Altmetric
View in Altmetric
Web of Science
Times cited: